# SDR WTAA970074

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: 1593731
- Condition: Failed
- Location: Rt Oil Cooler
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SBP - RT ENGINE LOW OIL PRESS WARNING INDICATION RECEIVED BY CREW AFTER TAKEOFF.  CREW SECURED RT ENGINE AND RETURNED TO STATION WITHOUT INCIDENT.  MX REMOVED AND REPLACED RT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  LOSS OF ENGINE OIL PRESSURE AND SUBSEQUENTL ENGINE DAMAGE CAUSED BY OIL STARVATION TO THE ENGINE AS A RESULT OF A FAILED RT ENGINE OIL COOLER CROSSOVER HOSE.  (M)
